Provera and still no a/f. Whats up????
2 Replies
Kelly - April 30

Hi, I finished my last dose of Provera on mon april 25. I took 10mg for 7 days and ob said af should show about 2-3 days after last dose of prov. I still have not started. Could something else be going on?????


bec - May 1

i was on the provera an it does take a little while for your body to start up again.but be aware your body is more fertile in the months just after youve came off a contraceptive, thats how i got pregnant.


Heather - May 1

I've taken Provera 3 times now and every time it was a 10 day dose of 10mg a day. Never just 7. I started 1-2 days after last pill the last 2 times. The first time I started on the 7th day. I had gone for 4 months with no af though and let me tell you that was a HORRIBLE period!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?